What happents if let's say I go on accutane for 18 days but then i have to stop for 3 weeks and then re-take it?
What Happen if I Stop Accutane for 3 Weeks?
Doctor Answers (1)
What if I stop Accutane
For Accutane to work you need to get a specific amount of the medication into your system over a certain period of time. To start and stop the medication, you must let your physician know, simply because he or she is going to be calculating that you took the dosage for 3 weeks and you didn't. So he or she will need to adjust their calculations to determine how much more you will need over the long term. But if you're asking if it will harm you, the answer is "no". It just affects your long-term dosage.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.